# SDR SIMA20151216004

- Difficulty date: December 16, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,507 hours, 24,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMER LIGHT WIRE BROKEN UNDER FLOOR.  REPAIRED NR 2 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-21-00.  FOUND DURING OPEN UP.
